Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Suffers from recurring acute stomach pain, prescribed collar la 40, junior lanzol, pegmove. All reports normal. Suggestions

My son is 5yrs6month old and suffering from acute commuting and stomach pain which are recurring after every six to nine month and goes away without any diagnosis.his barium meal , x-ray , ultrasound ,blood and urine test are normal.present medicine prescribed are collar la 40,junior lanzol and pegmove powder(what are they meant for). What would U suggest for. Thanking you
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
At this age having stomach pain is not common.
As his all reports are normal, nothing to worry.
At this age worm infestation is very common.
Go for stool test for ova and cyst.
After report go for anti-worm treatment.
Avoid giving junk food.
Give light diet.
Ok and take care.
Answered: Thu, 17 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor